# SDR DALA2025083106420

- Difficulty date: August 28, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 95,641 hours, 18,064 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW DECISION TO RETURN TO JFK DUE TO REPORTED HEADING SELECT MODE INOP ON AFDS MODE CONTROL PANEL. LNAV AND VNAV FUNCTIONAL. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP. REPLACED AFDS MCP.(7600056)
